# SDR AALA202103089009

- Difficulty date: February 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,413 hours, 7,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.905 INCH CRACK ON SHEAR PLATE AT FR69 AND STR 23R IN AFT GALLEY AREA. REPLACED SHEAR PLATE IAW A 321 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DRAWING 5347180.
